# SDR V0XD201204190015

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: SH670372815
- Condition: Corroded
- Location: Bs 761
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM AT TOP PLATE CORRODED AT BS 761 BEYOND SERVICEABLE LIMITS.  CLEANED, SHOT PEENED, TREATED AND APPLIED PROTECTIVE FINISH IAW REO 670-53-41-151 AND SRM 51-21-06-000-001, 51-11-00-001-001, 51-24-11-001-001.
